IJPAM: Volume 66, No. 2 (2011)


Shamshad Husain$^1$, Sanjeev Gupta$^2$
$^{1,2}$Department of Applied Mathematics
Z.H. College of Engineering and Technology
Aligarh Muslim University
Aligarh, 202002, INDIA
$^1$email: [email protected]
$^2$email: [email protected]

Abstract.Using fixed point theorem, we prove existence theorem for generalized nonlinear vector quasi-variational-like inequality with set-valued mapping and compactness.

Received: October 7, 2010

AMS Subject Classification: 47J20, 49J40, 49J53

Key Words and Phrases: generalized nonlinear vector quasi-variational-like inequality, fixed point theorem, open lower section, upper semicontinuous, C-diagonal quasiconvexity, 0-diagonally convex, locally convex topological vector space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 66
Issue: 2